Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Jackson, KY

March 23, 2011Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Mar 23, 2011, 5:39 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 5:39 PM EDT (21:39 UTC)
Expired
Mar 23, 2011, 6:15 PM EDT
In force
36 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 132 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 5:50 PM EDTHAIL 0.885 S Eubank, KY
Mar 23, 5:50 PM EDTHAIL 0.88Science Hill, KYNICKEL SIZED HAIL COVERING THE GROUND AT LOCAL CHURCH.
Mar 23, 6:08 PM EDTHAIL 1.25Science Hill, KYEVENT TIME WAS CORRECTED. HAIL OCCURRED AROUND 610 PM.
Mar 23, 6:11 PM EDTHAIL 15 Ne Somerset, KY
Mar 23, 6:17 PM EDTHAIL 1.75Somerset, KYEVENT OCCURRED BETWEEN 602 PM AND 617 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS53 KJKL 232139
SVRJKL
KYC199-203-232215-
/O.NEW.KJKL.SV.W.0020.110323T2139Z-110323T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
539 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 615 PM EDT

* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MAGNUM...OR 15 MILES NORTHWEST OF SOMERSET...AND MOVING EAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOMERSET...POINTER...STAB...HOGUE...PULASKI...SCIENCE HILL...
  DABNEY...BOBTOWN...RUTH...WOODSTOCK...SHOPVILLE...VALLEY OAK...
  GRADE...BENT...DYKES...LEVEL GREEN...HANSFORD...BLOSS...CEDARVILLE
  AND PONGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

LAT...LON 3712 8492 3714 8489 3729 8468 3729 8429
      3705 8433 3710 8493
TIME...MOT...LOC 2139Z 269DEG 43KT 3719 8482
WIND...HAIL 60MPH 1.00IN

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:49 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 23, 2:49 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
249 PM EDT WED MAR 23 2011

.SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED

LINE OF THUNDERSTORMS HAS FIRED ALONG AND AHEAD OF A FRONTAL BOUNDARY
CURRENTLY MOVING INTO THE SOUTHERN OHIO VALLEY...EXTENDING FROM
ROUGHLY NORTH WEBSTER IN INDIANA SOUTHWEST TO LITTLE ROCK AR. SEVERAL
LINE SEGMENTS...CLUSTERS OF THUNDERSTORMS HAVE DEVELOPED WELL AHEAD
OF THE FRONT. CONSEQUENTLY EASTERN KENTUCKY WILL BE UNDER THE THREAT
OF SEVERE THUNDERSTORMS INTO THE EVENING HOURS...AND A TORNADO WATCH
HAS BEEN ISSUED UNTIL 9 PM. HAIL AND DAMAGING WINDS WILL BE THE
BIGGEST THREAT...BUT A TORNADO OR TWO CAN NOT BE RULED OUT.

COLDER AIR WILL RUSH IN LATE TONIGHT...AND INTO THE EARLY MORNING
HOURS OF THURSDAY. DEPENDING ON HOW FAST THE COLD AIR GETS INTO THE
AREA AND HOW LONG SHOWERS LINGER...WE COULD SEE A CHANGE OVER TO
SOME LIGHT SNOW SHOWERS BY THURSDAY MORNING. FOR THE FORECAST WENT
AHEAD AND INCLUDED A MIX OF RAIN AND SNOW SHOWERS EARLY THURSDAY
MORNING AS SHOWERS TAPER OFF. HOWEVER...THERE WILL BE NO SNOW
ACCUMULATION.

FOR TEMPS...GENERALLY USED A BLEND OF THE LATEST MODEL GUIDANCE WITH
INHERITED TEMPS...MORE TO CAPTURE THE TRENDS THAN ANYTHING ELSE.
EXPECT FOR THE OUR BLUEGRASS COUNTIES WHERE SOME PARTIAL CLEARING
SHOULD HELP RAISE AFTERNOON TEMPS...EXPECT FAIRLY STEADY TO FALLING
TEMPS THROUGH THE DAY THURSDAY.

.LONG TERM.../THURSDAY NIGHT THROUGH WEDNESDAY/...UPDATED

THERE IS OVERALL BASIC AGREEMENT IN THE MODELS THAT THE WEATHER
PATTERN FROM THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK WILL BE
ACTIVE. CONSENSUS IS THAT WE WILL BE IN A COOLER AND WETTER PATTERN
WITH TEMPERATURES BELOW NORMAL. HOWEVER...THERE IS CONSIDERABLE
VARIABILITY IN THE DETAILS AND THIS INCREASES UNCERTAINTY IN THE
DETAILS OF THE FORECAST. THE FRONT WHICH WILL SWING THROUGH THE AREA
TONIGHT WILL MOVE WELL TO OUR SOUTH...BUT WILL MOVE BACK NORTH AS A
WARM FRONT AND BE IN THE VICINITY OF THE NORTHERN GULF COAST STATES
OR TN VALLEY BY FRIDAY NIGHT. WAVE WILL MOVE EAST ALONG FRONT
BRINGING A CHANCE OF RAIN FOR THE WEEKEND. THE STRENGTH OF THIS WAVE
IS UNCERTAIN...AND THUS THE CHANCES OF RAIN AND AMOUNTS OF RAIN ARE
UNCERTAIN. FOR NOW WILL BRING A SLIGHT CHANCE OF RAIN TO OUR SOUTHERN
FORECAST AREA ON FRIDAY...WITH CHANCES FOR THE ENTIRE AREA OVER THE
WEEKEND. WILL THEN GO WITH A DRY FORECAST FOR SUNDAY NIGHT...BUT THEN
BRING CHANCES OF RAIN BACK FOR EARLY NEXT WEEK AS ANOTHER WAVE MOVES
EAST. THERE IS EVEN MORE UNCERTAINTY WITH THIS NEXT SYSTEM...AS THE
00Z ECMWF POINTS TOWARDS THIS AS THE MOST POTENT OF THE SYSTEMS TO
AFFECT US OVER THE NEXT WEEK...BUT THE 12Z GFS IS DOWNPLAYING THIS.
IN EITHER CASE WILL NEED TO CARRY CHANCE PROBABILITIES FOR MONDAY
AND TUESDAY WITH ONLY A SLIGHT CHANCE IN NORTHEAST AREAS ON
WEDNESDAY.

&&

.AVIATION.../18Z TO 18Z/

GUSTY SURFACE WINDS WILL PERSIST AT THE TERMINAL LOCATIONS
THROUGHOUT THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL MOVE INTO
THE AREA DURING THE FIRST COUPLE HOURS OF THE TAF PERIOD AND
CONTINUE TO AFFECT EASTERN KENTUCKY THROUGH AT LEAST 02Z. THESE
THUNDERSTORMS WILL BRING STRONG GUSTY WINDS OVER 30KTS AND IFR
VISIBILITIES TO THE AREA UNTIL STORMS MOVE COMPLETELY OUT OF THE
AREA AFTER 06Z. AFTER 06Z...IFR TO MVFR CIGS LIKELY TO LINGER
THROUGH THE END OF THE TAF PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...RAY
LONG TERM...SBH
AVIATION...MACZKO
Hazardous weather outlook, Mar 23, 4:07 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT WED MAR 23 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
407 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE INTO THIS EVENING.
THE MAIN THREATS WITH THE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WHERE SHOWERS LINGER IN FAR SOUTHEAST KENTUCKY EARLY THURSDAY...A FEW
SNOW FLAKES MAY MIX IN WITH THE RAIN. IF SNOW MIXES WITH THE RAIN
THERE WILL BE NO ACCUMULATION.

TEMPERATURES WILL FALL BELOW FREEZING THURSDAY NIGHT...AND SOME AREAS
WILL HAVE FROST.

.SPOTTER INFORMATION STATEMENT...

THIS EVENING...SPOTTERS ARE REQUESTED TO REPORT ANY HAIL OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE.

SBH

In the hours before

Local storm report, Mar 23, 5:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
523 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             7 NNE EZEL              37.98N 83.40W
03/23/2011  E0.50 INCH       MORGAN             KY   TRAINED SPOTTER

&&

JCARICO
Local storm report, Mar 23, 5:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 NW WEST LIBERTY       37.94N 83.30W
03/23/2011  M0.50 INCH       MORGAN             KY   NWS EMPLOYEE

            HAIL STARTING TO COVER THE GROUND.

&&

JCARICO
Local storm report, Mar 23, 5:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
526 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 WSW KERZ              37.90N 82.87W
03/23/2011  E0.50 INCH       JOHNSON            KY   TRAINED SPOTTER

&&

JCARICO
Special weather statement, Mar 23, 5:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
528 PM EDT WED MAR 23 2011

KYZ058-069-108-111-112-114-232200-
ESTILL-WOLFE-LEE-BREATHITT-JACKSON-OWSLEY-
528 PM EDT WED MAR 23 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 600
PM EDT WEDNESDAY EVENING...

   SOUTHERN WOLFE...
   SOUTHERN ESTILL...
   LEE...
   NORTHWESTERN BREATHITT...
   NORTH CENTRAL JACKSON AND
   EXTREME NORTH CENTRAL OWSLEY.

AT 529 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAGERSVILLE...
OR 6 MILES SOUTH OF IRVINE...MOVING EAST AT 55 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MOUNT OLIVE
AROUND 535 PM EDT...FINCASTLE AROUND 540 PM EDT...UNION AROUND 545 PM
EDT...PENCE AROUND 550 PM EDT...WILHURST AROUND 555 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND HAIL UP TO THE SIZE OF PENNIES IN THESE AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

GEOGERIAN
Local storm report, Mar 23, 5:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             FRENCHBURG              37.95N 83.62W
03/23/2011  E0.25 INCH       MENIFEE            KY   TRAINED SPOTTER

&&

JCARICO
Special weather statement, Mar 23, 5:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
533 PM EDT WED MAR 23 2011

KYZ059-060-104-106>109-232215-
ELLIOTT-MENIFEE-POWELL-JOHNSON-MORGAN-MAGOFFIN-WOLFE-
533 PM EDT WED MAR 23 2011

...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 615 PM EDT WEDNESDAY EVENING...

   EXTREME SOUTH CENTRAL ELLIOTT...
   MORGAN...
   MENIFEE...
   WESTERN JOHNSON...
   NORTHEASTERN POWELL...
   NORTHERN MAGOFFIN AND
   NORTHERN WOLFE.

AT 532 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR HAYSTACK...OR
7 MILES SOUTHWEST OF FRENCHBURG...MOVING EAST AT 55 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...STOLL AROUND
540 PM EDT...PEKIN AROUND 545 PM EDT...GREEAR AROUND 550 PM EDT...
GORDON FORD AROUND 555 PM EDT...HALEBURG AROUND 600 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND HAIL UP TO THE SIZE OF DIMES IN THESE AREAS.

ADDITIONALLY...HEAVY RAIN WILL CAUSE SIGNIFICANT PONDING OF WATER ON
ROADWAYS AND MAY CAUSE SOME DITCHES TO OVERFLOW INTO AREA ROADS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

GEOGERIAN

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:38 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more37 min
Mar 23, 2:49 PM EDTSevere Thunderstorm WarningJKLBell, Harlan26 min
Mar 23, 3:07 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley23 min
Mar 23, 4:12 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more33 min
Mar 23, 4:44 PM EDTSevere Thunderstorm WarningJKLElliott, Magoffin, Menifee, Morgan31 min
Mar 23, 4:56 PM EDTSevere Thunderstorm WarningJKLMenifee, Montgomery, Morgan, Powell, Wolfe34 min
Mar 23, 5:10 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Martin, Morgan35 min
Mar 23, 5:11 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Menifee, Montgomery, Morgan, Powell and 1 more4 hr
Mar 23, 5:46 PM EDTTornado WarningJKLPulaski29 min
Mar 23, 5:50 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Magoffin, Wolfe25 min
Mar 23, 6:04 PM EDTTornado WarningJKLLaurel, Pulaski, Rockcastle26 min
Mar 23, 6:17 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more28 min
Mar 23, 6:28 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Pulaski, Rockcastle32 min
Mar 23, 6:36 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Leslie, Owsley, Perry24 min
Mar 23, 6:55 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Leslie35 min
Mar 23, 7:50 PM EDTFlash Flood WarningJKLHarlan, Leslie73 min
Mar 23, 7:59 PM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 1 more63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.